# SDR KBM2006F00026

- Difficulty date: December 29, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: ST11559
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LINE HAS MULTIPLE CRACKS, REMOVED AND REPLACED.  (K)
